Alert archive / Alabama / River Flood Warnings in 2020
River Flood Warning 73, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Sep 14, 2020, 9:50 AM CDT for Baldwin County, Alabama. It took effect at Sep 16, 2020, 3:43 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2020, 9:50 AM CDT (14:50 UTC)
- In effect from
- Sep 16, 2020, 3:43 AM CDT
- Expired
- Sep 17, 2020, 4:55 PM CDT
- In force
- 37 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fish River (AL) near Silverhill (FSHA1). The gauge peaked at 20.68 ft at Sep 16, 2020, 2:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
166 WGUS44 KMOB 141450 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Mobile AL 950 AM CDT Mon Sep 14 2020 ...The National Weather Service in Mobile AL has issued a Flood Warning for the following rivers in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. && ALC003-150300- /O.NEW.KMOB.FL.W.0073.200916T1255Z-000000T0000Z/ /FSHA1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 950 AM CDT Mon Sep 14 2020 The National Weather Service in Mobile has issued a * Flood Warning for the Fish River Near Silverhill. * From Wednesday morning until further notice. * At 8:30 AM CDT Monday the stage was 1.3 feet. * Flood stage is 11.0 feet. * Moderate flooding is forecast. * Forecast...The river is expected to rise above flood stage Wednesday morning to a crest of 13.0 feet early Thursday morning. It will then fall below flood stage early Thursday afternoon. * Impact...At 13.0 feet, Houses on River Road begin to flood. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$
11 follow-up statements
970 WGUS44 KMOB 142036 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Mobile AL 336 PM CDT Mon Sep 14 2020 ...Forecast flooding changed from Moderate to Major severity for the following rivers in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Major flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. The next statement will be issued late tonight at 345 AM CDT. && ALC003-150845- /O.CON.KMOB.FL.W.0073.200916T1255Z-000000T0000Z/ /FSHA1.3.ER.200916T0350Z.200916T1800Z.200917T1746Z.NO/ 336 PM CDT Mon Sep 14 2020 ...Forecast flooding increased from Moderate to Major severity... The Flood Warning continues for the Fish River Near Silverhill. * From Wednesday morning until further notice. * At 2:30 PM CDT Monday the stage was 1.5 feet. * Flood stage is 11.0 feet. * Major flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow evening to a crest of 19.3 feet early Wednesday afternoon. It will then fall below flood stage early Thursday afternoon. * Impact...At 18.0 feet, Water begins to surround houses on the river side of McPhillips Road and on Sutherland Circle in the Fairhope Falls Subdivision. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$
933 WGUS84 KMOB 150252 FLSMOB Flood Statement National Weather Service Mobile AL 952 PM CDT Mon Sep 14 2020 ...The Flood Warning continues for the following rivers in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Major flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. && ALC003-151500- /O.CON.KMOB.FL.W.0073.200916T1255Z-000000T0000Z/ /FSHA1.3.ER.200916T0350Z.200916T1800Z.200917T1746Z.NO/ 952 PM CDT Mon Sep 14 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Fish River Near Silverhill. * From Wednesday morning until further notice. * At 8:30 PM CDT Monday the stage was 1.4 feet. * Flood stage is 11.0 feet. * Major flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow evening to a crest of 19.3 feet early Wednesday afternoon. It will then fall below flood stage early Thursday afternoon. * Impact...At 18.0 feet, Water begins to surround houses on the river side of McPhillips Road and on Sutherland Circle in the Fairhope Falls Subdivision. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$
747 WGUS84 KMOB 151530 FLSMOB Flood Statement National Weather Service Mobile AL 1030 AM CDT Tue Sep 15 2020 ...The Flood Warning continues for the following rivers in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Major flooding is forecast. Additional information is available at www.weather.gov. The next statement will be issued as the forecast changes. && ALC003-160330- /O.CON.KMOB.FL.W.0073.200916T1255Z-000000T0000Z/ /FSHA1.3.ER.200916T0350Z.200916T1800Z.200917T1746Z.NO/ 1030 AM CDT Tue Sep 15 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Fish River Near Silverhill. * From Wednesday morning until further notice. * At 8:30 PM CDT Monday the stage was 1.4 feet. * Flood stage is 11.0 feet. * Major flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 19.3 feet early tomorrow afternoon. It will then fall below flood stage early Thursday afternoon. * Impact...At 18.0 feet, Water begins to surround houses on the river side of McPhillips Road and on Sutherland Circle in the Fairhope Falls Subdivision. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$
930 WGUS84 KMOB 152206 FLSMOB Flood Statement National Weather Service Mobile AL 506 PM CDT Tue Sep 15 2020 ...The Flood Warning continues for the following river in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Major flooding is forecast. Additional information is available at www.weather.gov. The next statement will be issued as changes occur. && ALC003-161015- /O.EXT.KMOB.FL.W.0073.200916T0437Z-200918T0754Z/ /FSHA1.3.ER.200916T0437Z.200917T0000Z.200918T0153Z.NR/ 506 PM CDT Tue Sep 15 2020 ...The Flood Warning is now in effect until early Friday morning... The Flood Warning continues for the Fish River Near Silverhill. * From this evening to late Thursday night. * At 4:30 PM CDT Tuesday the stage was 2.5 feet. * Flood stage is 11.0 feet. * Major flooding is forecast. This approaches the flood of record. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 21.8 feet tomorrow evening. It will then fall below flood stage Thursday evening. * Impact...At 21.0 feet, Water begins to flood County Road 54. * Flood History...This crest compares to a previous crest of 22.8 feet on 07/20/1997. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$ JW
848 WGUS84 KMOB 160128 FLSMOB Flood Statement National Weather Service Mobile AL 828 PM CDT Tue Sep 15 2020 ...The Flood Warning is extended for the following river in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Major flooding is forecast. Additional information is available at www.weather.gov. The next statement will be issued as changes warrant. && ALC003-161330- /O.EXT.KMOB.FL.W.0073.200916T0843Z-200918T1146Z/ /FSHA1.3.ER.200916T0843Z.200917T0000Z.200918T0546Z.NR/ 828 PM CDT Tue Sep 15 2020 ...The Flood Warning is now in effect until Friday morning... The Flood Warning continues for the Fish River Near Silverhill. * From late tonight to Friday morning. * At 7:30 PM CDT Tuesday the stage was 3.5 feet. * Flood stage is 11.0 feet. * Major flooding is forecast. This approaches the flood of record. * Forecast...The river is expected to rise above flood stage late tonight to a crest of 21.7 feet tomorrow evening. It will then fall below flood stage early Friday morning. * Impact...At 21.0 feet, Water begins to flood County Road 54. * Flood History...This crest compares to a previous crest of 22.8 feet on 07/20/1997. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$ JW
320 WGUS84 KMOB 161009 FLSMOB Flood Statement National Weather Service Mobile AL 509 AM CDT Wed Sep 16 2020 ...The Flood Warning continues for the following river in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Major flooding is forecast. Additional information is available at www.weather.gov. The next statement will be issued as changes warrant. && ALC003-162215- /O.CON.KMOB.FL.W.0073.000000T0000Z-200918T1146Z/ /FSHA1.3.ER.200916T0954Z.200917T0000Z.200918T0546Z.NR/ 509 AM CDT Wed Sep 16 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Fish River Near Silverhill. * Until Friday morning. * At 4:30 AM CDT Wednesday the stage was 10.3 feet. * Flood stage is 11.0 feet. * Major flooding is forecast. This approaches the flood of record. * Forecast...The river is expected to rise to a crest of 21.7 feet this evening. It will then fall below flood stage early Friday morning. * Impact...At 21.0 feet, Water begins to flood County Road 54. * Flood History...This crest compares to a previous crest of 22.8 feet on 07/20/1997. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$
289
WGUS44 KMOB 161342
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
842 AM CDT Wed Sep 16 2020
...The Flood Warning is extended for the following rivers in
Alabama...Florida...
Blackwater River Near Baker affecting Covington, Okaloosa, Santa
Rosa and Escambia Counties.
Big Coldwater Creek Near Milton affecting Okaloosa and Santa Rosa
Counties.
...The Flood Warning continues for the following rivers in Alabama...
Styx River Near Elsanor affecting Baldwin County.
Fish River Near Silverhill affecting Baldwin County.
For the Styx River...including Elsanor...Major flooding is forecast.
For the Blackwater River...including Baker...Major flooding is
forecast.
For the Big Coldwater Creek...including Milton...Moderate flooding
is forecast.
For the Fish River...including Silverhill...Major Flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
FLC091-113-170145-
/O.EXT.KMOB.FL.W.0079.200916T1342Z-200919T1953Z/
/MLNF1.2.ER.200916T1215Z.200917T1800Z.200919T1353Z.NR/
842 AM CDT Wed Sep 16 2020
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Big Coldwater Creek Near Milton.
* From this morning to Saturday afternoon.
* At 8:00 AM CDT Wednesday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
This approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 AM CDT Wednesday was 10.4 feet.
* Forecast...The river is expected to rise to a crest of 22.5 feet
early tomorrow afternoon. It will then fall below flood stage
Saturday morning.
* Flood History...This crest compares to a previous crest of 23.0
feet on 03/17/1990.
&&
LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
3068 8697 3080 8704
$$
ALC039-053-FLC091-113-170145-
/O.EXT.KMOB.FL.W.0078.000000T0000Z-200919T2112Z/
/BAKF1.3.ER.200916T1101Z.200917T1200Z.200919T1512Z.UU/
842 AM CDT Wed Sep 16 2020
...The Flood Warning is now in effect until Saturday afternoon...
The Flood Warning continues for
the Blackwater River Near Baker.
* Until Saturday afternoon.
* At 8:00 AM CDT Wednesday the stage was 12.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 AM CDT Wednesday was 12.6 feet.
* Forecast...The river is expected to rise to a crest of 25.2 feet
tomorrow morning. It will then fall below flood stage late
Saturday morning.
* Impact...At 24.0 feet, Highway 4 bridge is closed.
* Flood History...This crest compares to a previous crest of 25.0
feet on 10/06/1995.
&&
LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
3070 8690 3082 8675
$$
ALC003-170145-
/O.EXT.KMOB.FL.W.0074.000000T0000Z-200918T2342Z/
/STXA1.3.ER.200916T0946Z.200917T0000Z.200918T1742Z.NR/
842 AM CDT Wed Sep 16 2020
...The Flood Warning is now in effect until Friday evening...
The Flood Warning continues for
the Styx River Near Elsanor.
* Until Friday evening.
* At 8:00 AM CDT Wednesday the stage was 17.5 feet.
* Flood stage is 12.0 feet.
* Major flooding is occurring and major flooding is forecast. This
approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 AM CDT Wednesday was 17.5 feet.
* Forecast...The river is expected to rise to a crest of 27.2 feet
this evening. It will then fall below flood stage early Friday
afternoon.
* Flood History...This crest compares to a previous crest of 28.6
feet on 09/28/1998.
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$
ALC003-170145-
/O.EXT.KMOB.FL.W.0073.000000T0000Z-200918T1030Z/
/FSHA1.3.ER.200916T0954Z.200917T0000Z.200918T0430Z.NR/
842 AM CDT Wed Sep 16 2020
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Fish River Near Silverhill.
* Until late Thursday night.
* At 7:30 AM CDT Wednesday the stage was 15.0 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
This approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Wednesday was 15.0 feet.
* Forecast...The river is expected to rise to a crest of 22.0 feet
this evening. It will then fall below flood stage late tomorrow
evening.
* Impact...At 21.0 feet, Water begins to flood County Road 54.
* Flood History...This crest compares to a previous crest of 22.8
feet on 07/20/1997.
&&
LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784
$$749 WGUS44 KMOB 170137 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Mobile AL 837 PM CDT Wed Sep 16 2020 ...Observed flooding changed from Moderate to Major severity and increased in duration for the following rivers in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Moderate flooding is forecast. Additional information is available at www.weather.gov. The next statement will be issued Thursday morning at 845 AM CDT. && ALC003-171345- /O.EXT.KMOB.FL.W.0073.000000T0000Z-200917T2003Z/ /FSHA1.3.ER.200916T0954Z.200916T1900Z.200917T1403Z.NO/ 837 PM CDT Wed Sep 16 2020 ...Observed flooding increased from Moderate to Major severity and increased in duration until tomorrow afternoon... The Flood Warning continues for the Fish River Near Silverhill. * Until Thursday afternoon. * At 7:30 PM CDT Wednesday the stage was 19.2 feet. * Flood stage is 11.0 feet. * Major flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 7:30 PM CDT Wednesday was 20.7 feet. * Forecast...The river is expected to fall below flood stage late tomorrow morning and continue falling to 2.6 feet Monday evening. * Impact...At 18.0 feet, Water begins to surround houses on the river side of McPhillips Road and on Sutherland Circle in the Fairhope Falls Subdivision. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$
424 WGUS84 KMOB 170723 FLSMOB Flood Statement National Weather Service Mobile AL 223 AM CDT Thu Sep 17 2020 ...The Flood Warning is extended for the following rivers in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 230 PM CDT. && ALC003-171930- /O.EXT.KMOB.FL.W.0073.000000T0000Z-200917T2203Z/ /FSHA1.2.ER.200916T0954Z.200916T1900Z.200917T1603Z.NO/ 223 AM CDT Thu Sep 17 2020 ...The Flood Warning is now in effect until late this afternoon... The Flood Warning continues for the Fish River Near Silverhill. * Until this afternoon. * At 1:30 AM CDT Thursday the stage was 16.2 feet. * Flood stage is 11.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 1:30 AM CDT Thursday was 20.7 feet. * Forecast...The river is expected to fall below flood stage late this morning and continue falling to 2.5 feet early Tuesday morning. * Impact...At 16.2 feet, Honey Road floods. * Flood History...This crest compares to a previous crest of 16.1 feet on 09/16/2004. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$ DRE
853 WGUS84 KMOB 171516 FLSMOB Flood Statement National Weather Service Mobile AL 1016 AM CDT Thu Sep 17 2020 ...The Flood Warning is extended for the following river in Alabama... Fish River Near Silverhill affecting Baldwin County. For the Fish River...including Silverhill...Minor flooding is forecast. Additional information is available at www.weather.gov. The next statement will be issued as changes occur. && ALC003-180145- /O.EXT.KMOB.FL.W.0073.000000T0000Z-200918T0134Z/ /FSHA1.1.ER.200916T0954Z.200916T1900Z.200917T1934Z.NO/ 1016 AM CDT Thu Sep 17 2020 ...The Flood Warning is now in effect until this evening... The Flood Warning continues for the Fish River Near Silverhill. * Until this evening. * At 9:30 AM CDT Thursday the stage was 12.3 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 9:30 AM CDT Thursday was 20.7 feet. * Forecast...The river is expected to fall below flood stage this afternoon and continue falling to 2.4 feet Tuesday morning. * Impact...At 13.0 feet, Houses on River Road begin to flood. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$
780 WGUS84 KMOB 172155 FLSMOB Flood Statement National Weather Service Mobile AL 455 PM CDT Thu Sep 17 2020 ...The Flood Warning is cancelled for the following rivers in Alabama... Fish River Near Silverhill affecting Baldwin County. ALC003-172300- /O.CAN.KMOB.FL.W.0073.000000T0000Z-200917T2155Z/ /FSHA1.1.ER.700119T1230Z.700119T1231Z.700119T1232Z.NO/ 455 PM CDT Thu Sep 17 2020 ...The Flood Warning for the Fish River Near Silverhill has been cancelled... The Flood Warning is cancelled for the Fish River Near Silverhill. * At 4:30 PM CDT Thursday the stage was 10.1 feet. * Flood stage is 11.0 feet. * Forecast...The river is expected to continue to fall to a stage of 2.4 feet by Tuesday morning. && LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784 $$ CL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 14, 7:04 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Sep 14, 7:04 AM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
704 AM CDT Mon Sep 14 2020
.NEAR TERM /Now Through Monday night/...A well defined upper level
anticyclone is now atop Tropical Storm Sally and this along with
lessening shear has caused deep convection to continue to expand and
organize at the center of Sally's low level circulation over the
northeast Gulf. In fact, aircraft recon indicates earlier this
morning that the center has reformed within the deep convection to
the northeast of the previous center advisory location, which
along with some of the latest track guidance, has resulted in an
eastward shift to the track forecast. Sally is forecast to
intensify to a hurricane today as it tracks northwest over very
warm SST's over the northern Gulf and a continued favorable upper
air pattern. Sally is expected to be approaching the MS Sound late
tonight and early Tuesday, being roughly near the mouth of the
Mississippi River on the southeast tip of Louisiana. At this time,
Sally will be approaching the western edge of a mid level ridge
to its northeast, and thus expected to be slowing while also
turning more northward across the MS Sound. The latest forecast
has Sally coming ashore along the MS Gulf coast by Tuesday
evening.
Late Sunday afternoon, we saw the development of the first well
defined outer spiral band from Sally along and north of I-10.
Individual storm clusters within the band were very efficient in
mixing down higher momentum air/brief strong wind gusts as well as
bursts of heavy rain. Radar data shows this band has weakened.
Additional bands were rotating westward across the open Gulf
waters. We are now in an environment where we can expect to see
rain bands develop and perhaps quickly as Sally gains more
latitude. Brief strong wind gusts to tropical storm force (40-50
mph) and locally heavy rain can occur in the more well defined
bands through tonight.
Given the re-formation of the center and the eastward shift in the
track as mentioned earlier has resulted in an increased threat level
of local impacts to the area. Conditions are expected to deteriorate
going into the day Tuesday especially along our southwest zones and
across interior southeast MS. With these areas on the favored more
problematic east side of Sally's slow northward moving center, a
prolonged period of excessive rains will be evolving and increasing
the flooding threat. Note: This may be a historic flooding event. in
addition, life threatening storm surge and tropical storm force
winds are likely, with perhaps winds gusting to hurricane force at
times. Embedded tornadoes will also be possible in outer bands.
It is extremely important to stay vigilant and have an action plan
in place as short term adjustments to track and intensity can still
occur. Latest updates to the watch/warning/advisory section are
listed below. Please make sure to continue to check our webpage
(weather.gov/mob) as well as the National Hurricane Center
(www.hurricanes.gov) for the latest updates and information on
Sally. /10/12
&&
.AVIATION...
12Z issuance...MVFR ceilings have moved in with the outer
influences of Tropical Storm Sally. This will continue through the
day with showers and storms increasing throughout the afternoon.
IFR visbys will be possible during the afternoon with these bands
before steadier rain and IFR to LIFR visbys move in by early this
evening. Winds will be out of the east around 15 knots increasing
to 20 knots especially over the coastal counties. Wind gusts of
25 to 30 knots will be possible over the coastal areas this
evening especially with any of the outer bands. BB/03
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Thursday morning for ALZ051>060-
261>266.
Tropical Storm Warning for ALZ052-261>266.
Storm Surge Warning for ALZ263>266.
Hurricane Watch for ALZ263>266.
High Rip Current Risk through Thursday morning for ALZ265-266.
High Surf Warning until 1 PM CDT Wednesday for ALZ265-266.
FL...Flash Flood Watch through Thursday morning for FLZ201>206.
Tropical Storm Warning for FLZ201>206.
High Rip Current Risk through Thursday morning for FLZ202-204-
206.
Coastal Flood Advisory until 1 PM CDT Wednesday for FLZ202-204-
206.
High Surf Warning until 1 PM CDT Wednesday for FLZ202-204-206.
MS...Flash Flood Watch through Thursday morning for MSZ067-075-076-
078-079.
Tropical Storm Warning for MSZ067-075-076-078-079.
GM...Tropical Storm Warning for GMZ630>636-655-675.
Hurricane Watch for GMZ630>633.
Hurricane Warning for GMZ650-670.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:29 PM CDT | Storm Surge Warning | MOB | Baldwin, Mobile | 69 hr |
| Sep 14, 9:51 AM CDT | River Flood Warning | MOB | Baldwin | 21 days |
| Sep 14, 9:57 AM CDT | River Flood Warning | MOB | Baldwin | 5 days |
| Sep 14, 9:59 AM CDT | River Flood Warning | MOB | Mobile | 3 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Covington, Escambia | 21 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 12 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 21 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 67 hr |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Clarke, Washington | 21 days |
Nearby
River Flood Warnings in Alabama, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.